# SDR DALA2019051603045

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1076130) DURING INSPECTION FOUND CRACKED FRAME STATION 380 AND BTW STR 8R TO STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME STA380 AND BTW STR 8R TO STR 9R AT PASSENGER CABIN AS PER ER/A # 577670-14AD REV. ORIGINAL AND PRI # 577670-14AD REV. 0 AND REV. 1.
